# SDR 96ZZZX3962

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Condition: Failed
- Location: Engine Oil
- Part time: 224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE GAUGE NOT GETTING SIGNAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
